Non-classical derivation of the transport theorems for wave fronts
We establish a relationship between the derivatives of generalized functions and the transport theorems for moving surfaces of discontinuity. We study the motion of a propagating and deforming wave front which itself can have a moving discontinuity on its surface. With the help of the theory of generalized derivatives we present a general transport theorem which embodies the known results as special cases. © 1991.
Publication Source (Journal or Book title)
Journal of Mathematical Analysis and Applications
Estrada, R., & Kanwal, R. (1991). Non-classical derivation of the transport theorems for wave fronts. Journal of Mathematical Analysis and Applications, 159 (1), 290-297. https://doi.org/10.1016/0022-247X(91)90236-S